Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


MY MANS GIVING UP
Oct 10, 2002

MY HUSBAND HAS BEEN DIAGNOSED AIDS 6 WEEKS AGO HE THINKS HE GOT IT 16 YEARS AGO HE HAS COME OUT OF HOSPITAL (8WEEKS)AND BEEN HOME 4 WEEKS IS ON COTRIMOXAZONE 480 MG EFAVIRENZ 3 TABS AND COMBIVER 2 TABS DAILY HE HAS LOST OVER 2 STONE HE IS SO EXAUSTED AND IF HE GETS OUT OF BED HE FEELS SO SICK AND HAS PERSISTANT WIND HE SAYS HE WISHES HE WAS DEAD. PLEASE CAN YOU GIVE ME ANY IDEA IF THIS WILL GET ANY BETTER AS I DONT KNOW HOW TO HELP HIM

Response from Dr. Wohl

It is very difficult to say what is going on with your husband. He should really see his clinician as soon as possible to make certain that whatever is going on is not related to what led to his hospitalization, his medications or another problem such as an infection or depression. If possible, call your clinic and get help.

Also, I hope you have been tested and are getting the help and counseling you need given all that is happening. DW



Previous
risks
Next
Ozone therapy the cure? Why is it covered up?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement